# SDR DALA2023091508000

- Difficulty date: August 8, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 61,596 hours, 43,620 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 5910256519
- Part serial: 55010
- Condition: Damaged
- Location: Zone 300
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RH SKIN PANEL DAMAGED ON UPPER SIDE NEAR STA ZR165.3.
